# SDR UALA2012052102861

- Difficulty date: May 19, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,522 hours, 22,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM TEE BS 1661, LBL 34 AND 56.  BLENDED AREA, FOUND TO BE WITHIN LIMITS PER SRM 53-00-51.  CUT OUT CORROSION, ACCOMPLISHED HFEC PER NDTM 51-00-19 PRT 6, NO CRACKS NOTED, FABRICATED AND INSTALLED FLOORBEAM TEE, ANGLES AND SPACERS PER SRM 53-00-51.
